slide1 l.
Download
Skip this Video
Loading SlideShow in 5 Seconds..
A Day in the Life of... PowerPoint Presentation
Download Presentation
A Day in the Life of...

Loading in 2 Seconds...

play fullscreen
1 / 19

A Day in the Life of... - PowerPoint PPT Presentation


  • 252 Views
  • Uploaded on

A Day in the Life of. Tiffany Johnson Lisa Ratner Melodie Whatley. First Grade Mathematics Georgia Performance Standards. M1M. Measurement Students will measure basic quantitative attributes of concrete objects. M1M2. Students will develop an understanding of the measurement of time.

loader
I am the owner, or an agent authorized to act on behalf of the owner, of the copyrighted work described.
capcha
Download Presentation

PowerPoint Slideshow about 'A Day in the Life of...' - KeelyKia


An Image/Link below is provided (as is) to download presentation

Download Policy: Content on the Website is provided to you AS IS for your information and personal use and may not be sold / licensed / shared on other websites without getting consent from its author.While downloading, if for some reason you are not able to download a presentation, the publisher may have deleted the file from their server.


- - - - - - - - - - - - - - - - - - - - - - - - - - E N D - - - - - - - - - - - - - - - - - - - - - - - - - -
Presentation Transcript
slide1

A Day in the Life of...

Tiffany Johnson

Lisa Ratner

Melodie Whatley

first grade mathematics georgia performance standards

First Grade Mathematics Georgia Performance Standards

M1M. Measurement

Students will measure basic quantitative attributes of concrete objects.

M1M2. Students will develop an understanding of the measurement of time.

A. Tell time to the nearest hour and half hour and understand the movement of the minute hand and how it relates to the hour hand.

C. Compare and.or order the sequence or duration of events (e.g. shorter/longer and before/after).

slide4

One half hour (30 minutes) past 6:30 a.m., Jimmy eats breakfast with his mom and dad. What time is it? A. 7:30 a.m. B. 7:00 a.m. C. 8:00 a.m.

slide6

Students share their inventions with their classmates from 8:30 a.m. to 9:00 a.m. How long does this take?A. One half hour (30 minutes) B. One hour (60 minutes)

slide7

The teacher assigns homework at 2:30 p.m. The school day ends 30 minutes later. What time does the school day end? A. 3:00 p.m. B. 4:00 p.m. C. 3:30 p.m.

slide8

Jimmy eats an afternoon snack and plays with his dog from 3:30 p.m. until 5:30 p.m. How long does it take Jimmy to eat his snack and play with his dog?A. 2 hoursB. 3 hoursC. 1 hour

slide9

Jimmy starts his homework at 6:30 p.m., right after dinner. It takes him one hour to do his homework. What time is it now?A. 7:00 p.m. B. 7:30 p.m. C. 7:30 a.m.

click here18
Click Here

Oops, try again!